MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 10MM / 340MM 5 DEGREE BEND / STERILE; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RFNA / 10MM / 340MM 5 DEGREE BEND / STERILE; SCREW, FIXATION, BONE
Model Number 04.233.034S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient underwent an orthopedic procedure.It was noted that the distal screw backing out of rfna nail.An x-ray taken five (5) weeks post operation showed the distal screw backed out.It is unknown if how the procedure was completed.There was patient consequence.This report is for one (1) rfna / 10mm / 340mm 5 degree bend / sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6 - codes updated to imdrf codes.Investigation summary: the complaint device (rfna / 10 / 340 5 deg bend / sterile) was not received for investigation.A photo investigation was performed based on the photos.The images were reviewed, and the complaint condition is not confirmed.A nail and screw construct is visible at the femur with a bone fracture.The nail does not appear to have any issue of malfunction.A manufacturing record evaluation cannot be performed due to lot number being unknown.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.No dhr review was completed since no lot number was supplied via photo or additional information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a manufacturing record evaluation cannot be performed due to lot number being unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RFNA / 10MM / 340MM 5 DEGREE BEND / STERILE
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13385185
Report Number2939274-2022-00265
Device Sequence Number4935705
Product Code HWC
UDI-Device Identifier10886982289131
UDI-Public10886982289131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.233.034S
Device Catalogue Number04.233.034S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/30/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING SCREW FOR IM NAIL 5/ 60/ XL25.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexUnknown